Previous |  Up |  Next


Title: Homomorphisms of nets of fixed degree, with singular points on the same line (English)
Author: Havel, Václav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 26
Issue: 1
Year: 1976
Pages: 43,44-54
Summary lang: Russian
Category: math
MSC: 05B25
MSC: 50D35
idZBL: Zbl 0331.50014
idMR: MR0392619
DOI: 10.21136/CMJ.1976.101384
Date available: 2008-06-09T14:17:16Z
Last updated: 2020-07-28
Stable URL:
Reference: [1a] R. H. Bruck: Finite nets, I. Numerical invariants.Canad. Journ. Math. 3 (1951), 94-107. Zbl 0042.38802, MR 0039678, 10.4153/CJM-1951-012-7
Reference: [1b] R. H. Bruck: A survey of binary systems.Berlin-Göttingen-Heidelberg 1955.
Reference: [2] V. Havel: To the theory of 4-nets.(Czech); mimeographed in Department of Geometry of the Mathematics Institute of Charles University, Prague 1973, 87 pp.
Reference: [3] G. Pickert: Projektive Ebenen.Berlin-Göttingen-Heidelberg 1955. Zbl 0066.38707, MR 0073211


Files Size Format View
CzechMathJ_26-1976-1_19.pdf 1.156Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo